MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C3

HAMILTON MEDICAL AG HAMILTON-C3
Model Number 160005
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4).Hamilton medical ags conclusion: investigation is still ongoing.
 
Event or Problem Description
Hamilton medical ag received the following event description: low oxygen alarm appeared frequently on the hamilton-c3 device while used with 100% oxygen.The report stated that no health consequences occurred, and no clinical impact was observed.The patient was moved to another ventilator.The investigation to verify the allegation is still in progress.
 
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4); hamilton medical ags conclusion: it was reported that frequent ¿low oxygen¿ alarms occurred during ventilation while the hamilton-c3 ventilator was operated with 100 percent oxygen, and an additional ventilator was required to continue patient ventilation.No patient harm was reported.The customer initially reported the event date as 21 oct 2025; subsequent clarification from the physician indicated the event occurred on 06 oct 2025.Log files from the time of the reported event were not available.Logfile review from (b)(6) 2026 did not identify any technical failures or ambient mode activation and showed operational alarms including ¿low oxygen.¿ as corrective action, the o2 sensor, the cable between the mainboard and o2 sensor, and the o2 inlet filter were replaced.Following replacement and observation, the ventilator passed service software checks and has been used without recurrence of the issue.Case is considered closed.

Brand Name
HAMILTON-C3
Common Device Name
HAMILTON-C3
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 
MDR Report Key24625148
Report Number3001421318-2026-00142
Device Sequence Number9201334
Product Code CBK
UDI-Device Identifier07630002801881
UDI-Public(01)07630002801881(11)250430(240)160005
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201306
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number160005
Device Catalogue Number160005
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown